Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 109, NWS Denver/Boulder, CO

July 5, 2011Logan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 5, 2011, 7:47 PM MDT for Logan County, Washington County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2011, 7:47 PM MDT (01:47 UTC)
Expired
Jul 5, 2011, 8:30 PM MDT
In force
43 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 147 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 6:01 PM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2566 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

485 
WUUS55 KBOU 060147
SVRBOU
COC075-121-060230-
/O.NEW.KBOU.SV.W.0109.110706T0147Z-110706T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
747 PM MDT TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
  SOUTH CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 830 PM MDT

* AT 747 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH       
  DIAMETER HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS LINE  
  EXTENDED FROM NEAR ATWOOD TO NORTH OF ELBA AND WAS MOVING EAST AT  
  20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLATNER...
  OTIS...LONE STAR...BURDETT AND AKRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4055 10280 3997 10281 3997 10323 4055 10321
TIME...MOT...LOC 0147Z 269DEG 12KT 4009 10307
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
174 
WWUS55 KBOU 060207
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
807 PM MDT TUE JUL 5 2011

COC075-121-060230-
/O.CON.KBOU.SV.W.0109.000000T0000Z-110706T0230Z/
WASHINGTON CO-LOGAN CO-
807 PM MDT TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR SOUTH CENTRAL LOGAN AND NORTHEASTERN WASHINGTON COUNTIES...

AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH         
DIAMETER HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS LINE    
EXTENDED FROM NEAR BURDETT TO OTIS WAS MOVING EAST AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLATNER...OTIS...LONE STAR AND BURDETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4054 10310 4055 10280 3997 10281 3997 10312
TIME...MOT...LOC 0207Z 269DEG 12KT 4017 10296
WIND...HAIL 60MPH 1.00IN

$$
549 
WWUS55 KBOU 060229
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
829 PM MDT TUE JUL 5 2011

COC075-121-060238-
/O.EXP.KBOU.SV.W.0109.000000T0000Z-110706T0230Z/
WASHINGTON CO-LOGAN CO-
829 PM MDT TUE JUL 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LOGAN AND
NORTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT 830 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED INTO YUMA COUNTY.

LAT...LON 4054 10310 4055 10280 3997 10281 3997 10312
TIME...MOT...LOC 0228Z 269DEG 12KT 4017 10287

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:45 PM MDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 5, 2:45 PM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
245 PM MDT TUE JUL 5 2011

.SHORT TERM...CONVECTION HAS BROKEN OUT IN THE WARMER/DRIER AIR OVER
THE MOUNTAINS...AND IS STEADILY SPREADING EAST. MEANWHILE RICHER LOW
LEVEL MOISTURE...DEW POINTS AROUND 60...IS BEING ADVECTED WESTWARD
WITH THE LEADING EDGE INTO MORGAN COUNTY. INITIAL CONVECTION WILL BE
MOVING OFF THE FOOTHILLS INTO A LOW CAPE ENVIRONMENT...SO WE MAY NOT
HAVE MUCH HAPPEN FOR THE NEXT COUPLE OF HOURS...BUT IT WILL ALL COME
TOGETHER IN TIME. JET RELATED LIFT WILL STILL BE OVER THE AREA...SO
ADDITIONAL FOOTHILLS CONVECTION IS LIKELY THROUGH EARLY EVENING AND
WILL LIKELY GET STRONGER FOR A WHILE. THE FIRST STRONG CELLS MAY
MOVE QUITE SLOWLY...ESPECIALLY WITH A LIKELY BOUNDARY COLLISION AS
THE MOISTURE COMES IN. STILL EXPECTING SOME OUTFLOW BASED
ORGANIZATION TO PUSH CONVECTION SLOWLY EASTWARD AFTER THAT. ADJUSTED
POPS FOR TONIGHT UP A BIT...MAINLY OUT ON THE PLAINS. WEDNESDAY HAS
SIMILAR THREATS...BETTER LOW LEVEL MOISTURE BUT DRYING ALOFT AND A
BIT MORE WIND ALOFT. SHOULD ADD UP TO A BIT LOWER FLASH FLOOD THREAT
AND A BIT HIGHER SEVERE THREAT...BUT BOTH WILL STILL BE THERE. THE
COMBINATION OF HIGHER MOISTURE CONTENT AND A DEEPER WARM CLOUD LAYER
MAY MAKE UP FOR THE FASTER STORM MOTION TO PRODUCE HEAVY RAIN AGAIN.
TEMPERATURES WILL BE COOLER...BUT WITH THE HIGH DEW POINTS
CONVECTIVE TEMPS WILL ONLY BE IN THE 70S.

.LONG TERM...FOR WEDNESDAY NIGHT...A MOIST AND UNSTABLE AMS WILL
REMAIN IN PLACE THROUGH THE EVENING.  GOOD AFTN INSTBY WITH CAPES
1100-1300 J/KG...PRECIPTABLE WATER VALUES 1.3-1.5 INCHES AND STORM
MOTIONS LESS THAN 10 KTS WILL ALLOW FOR WET MICROBURSTS AND POSSIBLE
FLASH FLOODING ISSUES.  WL KEEP CHC TSTMS GOING FROM THE URBAN
CORRIDOR WESTWARD...WITH LIKELY POPS OVER THE NORTHEAST PLAINS.  THE
FLOW ALOFT WILL REMAIN WEAK THROUGH THE REST OF THE PERIOD IT WILL
JUST BE A QUESTION OF HOW MUCH MOISTURE WILL BE AROUND FOR AFTN AND
EVENING THUNDERSTORMS.  THE UPPER RIDGE WILL BE CENTERED OVER THE
DESERT SOUTHWEST THROUGH SATURDAY THEN ITS SHIFT OVER THE SRN
PLAINS/MISSISSIPPI VALLEYS BY EARLY NEXT WEEK.  AS IT DOES THE WEAK
FLOW ALOFT WILL SHIFT FM WEST/NORTHWESTERLY TO SOUTHWESTERLY WHICH
IS THE MORE TYPICAL FLOW ALOFT FOR THE SUMMER MONSOON. WL GO WITH
CHC POPS EACH DAY FM THE URBAN CORRIDOR WESTWARD WITH SLGT CHC POPS
ACROSS THE NORTHEAST PLAINS.

&&

.AVIATION...THUNDERSTORM ACTIVITY WILL INCREASE WITH THE MAIN
ACTIVITY IN THE DENVER AREA DURING THE LATE AFTERNOON INTO THE EARLY
EVENING. EXPECT PERIODS WHERE INSTRUMENT APPROACHES TO KDEN WILL BE
NEEDED...AND THERE WILL BE LOCALIZED IFR VISIBILITIES IN AREAS OF
HEAVY RAIN. AFTER THE STORMS DEPART...MVFR CEILINGS ARE EXPECTED TO
PREVAIL LATE TONIGHT INTO EARLY WEDNESDAY MORNING. ANOTHER ROUND OF
THUNDERSTORMS WEDNESDAY AFTERNOON WITH PERIODS OF INSTRUMENT
APPROACHES TO KDEN AND LOCALIZED IFR IN HEAVY RAIN.

&&

.HYDROLOGY...THUNDERSTORMS ACROSS THE AREA THREATEN HEAVY RAIN OF 1
TO 2 INCHES IN AN HOUR WHICH COULD CAUSE FLASH FLOODING IN
SUSCEPTIBLE AREAS. HEAVIER RAIN IS POSSIBLE IN RICHER MOISTURE ON
THE PLAINS. CELL MOTION OF 10 TO 15 KNOTS IS EXPECTED...THOUGH THERE
COULD BE SOME SLOWER MOTIONS IN THE LATE AFTERNOON FROM CONVERGENT
WINDS...MOST LIKELY JUST EAST OF THE MOUNTAINS. HEAVIER RAIN IS ALSO
POSSIBLE ON THE PLAINS OVERNIGHT FROM TRAINING OF CELLS OVER THE
SAME AREA. THIS COULD PRODUCE 4 INCHES OF RAIN OVER A COUPLE OF
HOURS.

THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING WILL BRING ANOTHER
THREAT OF FLASH FLOODING FROM THE FOOTHILLS EASTWARD. THE
ENVIRONMENT WILL HAVE MORE MOISTURE BUT STORMS WILL BE MOVING MORE
QUICKLY.

CURRENT RIVER AND STREAM FLOWS HAVE TRENDED SLIGHTLY LOWER IN THE
LAST 24 HOURS. THIS TREND WILL CONTINUE AS TEMPERATURES COOL AND
SNOWMELT RATES DECREASE.  HOWEVER...LOCALLY HEAVY RAINFALL MAY ADD
TO RUNOFF ISSUES TONIGHT INTO WEDNESDAY WITH POTENTIAL FOR RISES ON
LARGER STREAMS. WATCHING SEVERAL CREEKS WITH HIGH SNOW MELT RUNOFF
THAT WOULD NOT BE ABLE TO TAKE MUCH MORE WATER.

FLOOD ADVISORIES...

BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON WEDNESDAY.
COLORADO RIVER NEAR KREMMLING UNTIL LATE WEDNESDAY AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH LATE
TONIGHT FOR COZ048>051.

FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
COZ035-036-038>045.

&&

GIMMESTAD/COOPER
Hazardous weather outlook, Jul 5, 11:24 AM MDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1124 AM MDT TUE JUL 05 2011

COZ030>051-061200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1124 AM MDT TUE JUL 05 2011

...THUNDERSTORMS WITH HEAVY RAIN AND POSSIBLE FLOODING THIS
AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP IN AND NEAR THE FOOTHILLS THIS
AFTERNOON. THE THUNDERSTORMS WILL INCREASE AS THEY MOVE SLOWLY EAST
ACROSS THE PLAINS TONIGHT. THE MAIN THREATS FROM THE STORMS WILL BE
FLASH FLOODING AND LARGE HAIL UP TO GOLF BALL SIZE. THERE IS A
SMALLER THREAT OF DAMAGING WINDS AND TORNADOES.

STORMS TODAY WILL PRODUCE RAINFALL RATES OF UP TO 2 INCHES IN AN
HOUR. THERE IS POTENTIAL TODAY FOR MULTIPLE STORMS TO MOVE OVER THE
SAME AREA...WHICH COULD RESULT IN UP TO 4 INCHES OF RAIN OVER
SEVERAL HOURS. THE THREAT OF BOTH FLASH FLOODING AND SEVERE WEATHER
APPEARS GREATEST IN AREAS ALONG AND NORTH OF INTERSTATE 76...WITH
THE FLOOD THREAT ALSO ENHANCED IN BURN AREAS AND URBAN AREAS.

A MORE MOIST AND UNSTABLE ENVIRONMENT IN THE WAKE OF A WEAK COLD
FRONT WILL BRING THE THREAT OF SEVERE WEATHER AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...SCATTERED TO NUMEROUS THUNDERSTORMS WILL AGAIN BE
EXPECTED.  THE STORMS WILL BE BE SLOW MOVING...POTENTIALLY SEVERE
AND PRODUCE HEAVY RAINFALL. MOISTURE WILL DECREASE FOR THURSDAY
THROUGH MONDAY. HOWEVER THE OVERALL WEATHER PATTERN WILL ALLOW DAILY
ISOLATED TO SCATTERED THUNDERSTORMS IN THE AFTERNOON AND EVENINGS...
ALTHOUGH A FEW MAY CONTINUE INTO EARLY MORNING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM.

GIMMESTAD/COOPER

In the hours before

Special weather statement, Jul 5, 5:41 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
541 PM MDT TUE JUL 5 2011

COZ043-060015-
CENTRAL AND SOUTH WELD COUNTY CO-
541 PM MDT TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  SOUTH CENTRAL WELD COUNTY

AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO
AROUND 40 MPH.  THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF PROSPECT
VALLEY...OR 33 MILES SOUTHEAST OF GREELEY...MOVING EAST AT 10 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ROGGEN AND
PROSPECT VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 4025 10416 4001 10417 4001 10441 4025 10444
TIME...MOT...LOC 2341Z 257DEG 11KT 4005 10432
Special weather statement, Jul 5, 6:02 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT TUE JUL 5 2011

COZ042>044-060030-
MORGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
CENTRAL AND SOUTH WELD COUNTY CO-
602 PM MDT TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  WESTERN MORGAN COUNTY
  EASTERN WELD COUNTY

AT 601 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
WIND GUSTS TO AROUND 50 MPH.  THIS LINE EXTENDED FROM PAWNEE BUTTES
TO NEW RAYMER TO WIGGINS TO NEAR HOYT.  THE LINE OF STORMS WAS
MOVING EAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WIGGINS...
WELDONA...STONEHAM...PAWNEE BUTTES...ORCHARD...NEW RAYMER...KEOTA...
JACKSON RESERVOIR AND GOODRICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY ALSO OCCUR WITH THIS STORM...WHICH MAY FLOOD
LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
WEDNESDAY MORNING FOR NORTHEAST COLORADO.

&&

LAT...LON 4098 10361 4057 10363 4035 10386 4003 10387
      4002 10430 4100 10403
TIME...MOT...LOC 0001Z 263DEG 7KT 4008 10408
Special weather statement, Jul 5, 7:12 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
712 PM MDT TUE JUL 5 2011

COZ044-048-049-060145-
WASHINGTON COUNTY CO-MORGAN COUNTY CO-LOGAN COUNTY CO-
712 PM MDT TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  CENTRAL WASHINGTON COUNTY
  EASTERN MORGAN COUNTY
  WESTERN LOGAN COUNTY

AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
WIND GUSTS TO AROUND 50 MPH.  THIS LINE EXTENDED FROM PAWNEE PASS TO
NEAR WOODROW AND WAS MOVING EAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WILLARD...
WESTPLAINS...PREWITT RESERVOIR...PAWNEE PASS...PADRONI...NORTH
STERLING RESERVOIR...MIDWAY...MERINO...LOGAN CORNERS...HILLROSE...
ELBA...ATWOOD...AKRON AND STERLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY ALSO OCCUR WITH THIS STORM...WHICH MAY FLOOD
LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
WEDNESDAY MORNING FOR NORTHEAST COLORADO.

&&

LAT...LON 4094 10307 3979 10310 3980 10357 4094 10356
TIME...MOT...LOC 0111Z 290DEG 9KT 4032 10345

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:02 PM MDTSpecial Weather StatementBOUMorgan28 min
Jul 5, 7:12 PM MDTSpecial Weather StatementBOULogan, Washington33 min
Jul 5, 7:29 PM MDTAreal Flood AdvisoryBOUMorgan91 min
Jul 5, 8:33 PM MDTSpecial Weather StatementBOUPhillips27 min
Jul 5, 11:07 PM MDTAreal Flood AdvisoryBOUGrand36 hr
Jul 6, 3:48 AM MDTFlash Flood WatchBOUBoulder, Larimer15 hr
Jul 6, 2:00 PM MDTSpecial Weather StatementBOUDouglas30 min
Jul 6, 2:58 PM MDTSevere Thunderstorm WarningBOUElbert48 min
Jul 6, 3:28 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert47 min
Jul 6, 4:02 PM MDTSpecial Weather StatementBOUWeld28 min
Jul 6, 4:33 PM MDTTornado WarningBOULogan, Weld42 min
Jul 6, 5:00 PM MDTSevere Thunderstorm WarningBOUWashington33 min
Jul 6, 5:06 PM MDTSevere Thunderstorm WarningBOUAdams, Logan, Morgan, Washington, Weld39 min
Jul 6, 5:26 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.